# SDR DALA2024120911546

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 48,669 hours, 25,483 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitoring Unit
- Condition: Faulted
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO - AT THROTTLE UP DUE TO HOT BRAKE ECAM ALERT. #3 BRAKE ABOVE THRESHOLD. CORRECTIVE ACTION: REPLACED THE RT BRAKE TEMP MONITORING UNIT, #3 BRAKE, AND #3 TEMP SENSOR.
